Elói Medina Galego
Elói Medina Galego
Verified email at ime.usp.br
Title
Cited by
Cited by
Year
Optimal extensions of the Banach–Stone theorem
FC Cidral, EM Galego, MA Rincón-Villamizar
Journal of Mathematical Analysis and Applications 430 (1), 193-204, 2015
192015
Even infinite-dimensional real Banach spaces
V Ferenczi, EM Galego
Journal of Functional Analysis 253 (2), 534-549, 2007
192007
Some equivalence relations which are Borel reducible to isomorphism between separable Banach spaces
V Ferenczi, EM Galego
Israel Journal of Mathematics 152 (1), 61-82, 2006
192006
Some results on the Schroeder–Bernstein property for separable Banach spaces
V Ferenczi, EM Galego
Canadian Journal of Mathematics 59 (1), 63-84, 2007
182007
On solutions to the Schroeder-Bernstein problem for Banach spaces
EM Galego
Archiv der Mathematik 79 (4), 299-307, 2002
172002
Banach spaces of continuous vector-valued functions of ordinals
EM Galego
Proceedings of the Edinburgh Mathematical Society 44 (1), 49-62, 2001
152001
Countable groups of isometries on Banach spaces
V Ferenczi, E Galego
Transactions of the American Mathematical Society 362 (8), 4385-4431, 2010
142010
The Schroeder–Bernstein index for Banach spaces
EM Galego
Studia Mathematica 164, 29-38, 2004
142004
How to generate new Banach spaces non-isomorphic to their cartesian square
E Galego
Bulletin of the Polish Academy of Sciences. Mathematics 47 (1), 22-25, 1999
141999
On isomorphic classifications of spaces of compact operators
E Galego
Proceedings of the American Mathematical Society 137 (10), 3335-3342, 2009
132009
On pairs of Banach spaces which are isomorphic to complemented subspaces of each other
EM Galego
Colloquium Mathematicum 101, 279-287, 2004
132004
Banach spaces complemented in each other without isomorphic finite sums
EM Galego
Bulletin of the Polish Academy of Sciences-Mathematics 50 (1), 1-10, 2002
132002
On subspaces and quotients of Banach spaces C (K, X)
EM Galego
Monatshefte für Mathematik 136 (2), 87-97, 2002
122002
An optimal nonlinear extension of Banach–Stone theorem
EM Galego, ALP da Silva
Journal of Functional Analysis 271 (8), 2166-2176, 2016
112016
COPIES OF c 0 (Γ) IN C(K, X) SPACES
EM Galego, JN Hagler
Proceedings of the American Mathematical Society, 3843-3852, 2012
102012
Complete isomorphic classifications of some spaces of compact operators
E Galego
Proceedings of the American Mathematical Society 138 (2), 725-736, 2010
102010
Weak forms of Banach–Stone theorem for C0 (K, X) spaces via the αth derivatives of K
EM Galego, MA Rincón-Villamizar
Bulletin des Sciences Mathématiques 139 (8), 880-891, 2015
82015
On spaces of compact operators on 𝐶 (𝐾, 𝑋) spaces
E Galego
Proceedings of the American Mathematical Society 139 (4), 1383-1386, 2011
82011
Geometry of the Banach spaces C (βN× K, X) for compact metric spaces K
DE Alspach, EM Galego
arXiv preprint arXiv:1011.3261, 2010
82010
An Arithmetic Characterization of Decomposition Methods in Banach Spaces Similar to Pełczyński's Decomposition Method
EM Galego
Bulletin Polish Acad. Sci. Math. 52, 273-282, 2004
72004
The system can't perform the operation now. Try again later.
Articles 1–20